# SDR SWIA200922975

- Difficulty date: October 26, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 21,267 hours, 18,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND EMERGENCY FLOOD LIGHT INOP.  (FLT 5806)  RELAMPED EMERGENCY LIGHT.
